# SDR QMLA2010101310067

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 2,721 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649010008
- Part serial: 1413
- Condition: Misaligned
- Location: Main Rotor
- Part time: 1,271 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT.  SLIGHT ABRASION ON CHIP DETECTOR.  CLEANED CHIP DETECTOR INSTALLED CLEAN FILTER ALL IAW EC135-63A-012 REV 4 STAGE A PROCEDURES.  ACFT RETURNED TO SERVICE.
